On the uniform boundedness of solutions of nonlinear elliptic variational inequalities in variable domains
Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1370-1373
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_8_a8,
author = {A. A. Kovalevsky},
title = {On the uniform boundedness of solutions of nonlinear elliptic variational inequalities in variable domains},
journal = {Differencialʹnye uravneni\^a},
pages = {1370--1373},
year = {1994},
volume = {30},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_8_a8/}
}
TY - JOUR AU - A. A. Kovalevsky TI - On the uniform boundedness of solutions of nonlinear elliptic variational inequalities in variable domains JO - Differencialʹnye uravneniâ PY - 1994 SP - 1370 EP - 1373 VL - 30 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_8_a8/ LA - ru ID - DE_1994_30_8_a8 ER -
A. A. Kovalevsky. On the uniform boundedness of solutions of nonlinear elliptic variational inequalities in variable domains. Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1370-1373. http://geodesic.mathdoc.fr/item/DE_1994_30_8_a8/